# SDR QXEA2016033000236

- Difficulty date: March 30, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 17,053 hours, 18,409 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT CRUISE 19,000 SMELLED SMOKE ODOR WITH NO VISIBLE SMOKE IN COCKPIT - F/A'S DID NO ODOR. NO ABNORMAL INDICATIONS IN COCKPIT. COMPLETED AIR CONTAMINATION CHECKLIST FORM M-744.  PERFORMED GVI OF COCKPIT, FWD CABIN, LAVAORY AND FWD BAGGAGE COMPARTMENT.  NO DEFECTS NOTED.  CHECKED NR 1 AND NR 2 ENGINE OIL QUANTITY.  NO DEFECTS NOTED.  C/W REMOVAL OF ODOUR FROM AIR CONDITIONING DUCTS IAW AMM TASK 21-00-00-160-801.  RAN APU WITH BLEED AIR SELECTED ON AND RECURIC FAN SELECTED ON FOR 20 MINUTES.  NO ABNORMAL ODORS NOTED.  GROUND RAN BOTH ENGINES, BLEED 1 AND 2 SELECTED ON, RECURIC FAN SELECTED ON, PACKS IN AUTO.  RAN ENGINES FOR APPROX 25 MINUTES AT VARIOUS POWER SETTINGS FROM DISC TO RATING.  NO ABNORMAL ODORS NOTED.  RETURNED TO SERVICE.
